Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3919438, 7 pages
https://doi.org/10.1155/2017/3919438
Research Article

A Good Earthquake Concave Behaviour of a Seismic Isolator Which Supports a Metallic Roof

1Technical University of Civil Engineering, București, Romania
2Department of Mathematics, University of Craiova, 200585 Craiova, Romania

Correspondence should be addressed to Ionel RovenĊ£a; moc.oohay@atnevorlenoi

Received 12 July 2017; Accepted 18 October 2017; Published 6 November 2017

Academic Editor: Zhen-Lai Han

Copyright © 2017 Iancu Durău et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Iancu Durău, Ionel Rovenţa, and Nicolae Daniel Stoica, “A Good Earthquake Concave Behaviour of a Seismic Isolator Which Supports a Metallic Roof,” Mathematical Problems in Engineering, vol. 2017, Article ID 3919438, 7 pages, 2017. https://doi.org/10.1155/2017/3919438.